# SDR DALA14012286311

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 65,864 hours, 8,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CHANNEL AT L/E BS 1180 UPPER LOBE TENSION TIE FOUND CRACKED FASTENER HOLES.  INSTALLED REPAIR ANGLES AND CHANNEL IAW SRM 53-40-30 REPAIR 2.
